Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On a Recent Method for Dealing with the Intersections of Plane Curves

Charlotte Angas Scott
Transactions of the American Mathematical Society
Vol. 3, No. 2 (Apr., 1902), pp. 216-263
DOI: 10.2307/1986421
Stable URL: http://www.jstor.org/stable/1986421
Page Count: 48
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item